| Model Number |
SA60AT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Eye Injury (1845)
| Date of Event |
03/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure,during implantation one haptic was broken.The main incision was enlarged to 2.75, the iol cut in 2 with forceps.The iol was replaced with a new iol.No medical/surgical innervation was reported.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
The product was not returned for analysis.The complainant indicates the use of a company cartridge, which is not qualified for use with associated iol model.The reported complaint was not observed as no sample was returned for analysis.However, based on the information provided by the customer, the most likely root cause is failure to follow ifu(instructions for use), as the surgeon states the use of non-qualified combination.The use of non-qualified combinations may result in delivery issues and/or damage.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).